Newton's method for linear inequality systems

Date
1998
Authors
Pınar, M. Ç.
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
European Journal of Operational Research
Print ISSN
0377-2217
Electronic ISSN
Publisher
Elsevier
Volume
107
Issue
3
Pages
710 - 719
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We describe a modified Newton type algorithm for the solution of linear inequality systems in the sense of minimizing the ℓ2 norm of infeasibilities. Finite termination is proved, and numerical results are given. © 1998 Elsevier Science B.V.

Course
Other identifiers
Book Title
Citation
Published Version (Please cite this version)